| Model Number |
SN60WF |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/02/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history record could not be reviewed because the reporting facility did not provide a valid lot number or any identification traceable to the manufacturing documentation.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-health care professional reported that during an intraocular lens (iol) implant procedure, the lens was found to be cracked after the implantation.The lens remains implanted in the patient's eye.Additional information was requested, received and reported that as per the surgeon's prognosis the patient was doing well and no further interventions needed.There are two medical device reports associated with this patient.This report is associated with the right eye.